RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 1, Pages 47–53 (Mi de10067)  

Ordinary Differential Equations

Existence theorems for solutions of stochastic differential equations with discontinuous right-hand sides

A. A. Levakov

Belarusian State University, Minsk

Full text: PDF file (1206 kB)

English version:
Differential Equations, 2000, 36:1, 56–63

Bibliographic databases:

UDC: 517.936
Received: 21.12.1998

Citation: A. A. Levakov, “Existence theorems for solutions of stochastic differential equations with discontinuous right-hand sides”, Differ. Uravn., 36:1 (2000), 47–53; Differ. Equ., 36:1 (2000), 56–63

Citation in format AMSBIB
\Bibitem{Lev00}
\by A.~A.~Levakov
\paper Existence theorems for solutions of stochastic differential equations with discontinuous right-hand sides
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 1
\pages 47--53
\mathnet{http://mi.mathnet.ru/de10067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1775554}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 1
\pages 56--63
\crossref{https://doi.org/10.1007/BF02754163}


Linking options:
  • http://mi.mathnet.ru/eng/de10067
  • http://mi.mathnet.ru/eng/de/v36/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019